# SDR A6WA200740059

- Difficulty date: February 9, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 15,703 hours, 14,028 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM ANGLE THAT ATTACHES TO REAR PRESSURE BULKHEAD FS 621.  CRACKED APPROX 1 INCH LONG (ANGLE PN 601R35050-109).  MAINTENANCE DRILLED OFF, REMOVED CRACKED BRACKET, INSTALLED NEW SUPPORT ANGLE PN 601R35050-109 USING HST10AG-6 AND HST110AG-6 HILITES IAW SRM 51-40-11 AND 51-42-21.  (K)
